# SDR SWAA2022012462605

- Difficulty date: January 19, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 58,934 hours, 34,877 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 231XF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD 231XF HAS TOP LAYER OF FIBERS COMING OFF SEVERAL PLACES.   EVALUATED AND FOUND MISSING FIBERS ON UPPER SURFACE. NO DAMAGE TO COMPOSITE SUBSTRATE. FOUND TO BE REPAIRABLE IAW SRM 53-00-50-2R-1. TAP TESTED GOOD.  CLEANED AND PREPPED AREA FOR REPAIR IAW SRM 53-00-50-2R-1 PARAGRAPH 3 A;C;E;F.   BONDED REPAIR PLIES IAW SRM 53-00-50-2R-1 PARA 3 STEPS K THRU M.  REPAIRED PANEL 231XF UPPER SURFACE IAW SRM 53-00-50-2R-1. AND SRM 53-00-50-2R-0 REPAIR GENERAL.
